# SDR ABXA9701850

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 5910051501
- Condition: Delaminated
- Location: Lt Aileron Tab
- Part time: 80,280 hours
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM TAB DELAMINATED APPROXIMATELY 7 X 3 ON UPPER OUT BOARD SURFACE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS.
